n/a
Abstract Title:

Lichenoid drug eruption after human papillomavirus vaccination.

Abstract Source:

Pediatr Dermatol. 2015 Mar-Apr;32(2):e48-9. Epub 2015 Feb 18. PMID: 25690057

Abstract Author(s):

Mary E Laschinger, Rachel A Schleichert, Brian Green

Article Affiliation:

Mary E Laschinger

Abstract:

Lichenoid drug reactions have been linked to a long and growing list of medications, most of which are used mainly in adults, making these reactions exceedingly rare in children. To the best of our knowledge, this case report is the first of a lichenoid drug eruption in a child after human papillomavirus vaccination.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2021 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.